A 32-year-old male asked:
Disclaimer

i took magnesium citrate for constipation symptoms and it still hasn't produced anything other than gas 24 hours later. my right leg is numbing from the mass thats forming in my right abdomen. should i go to the er or try something else?

1 doctor answer
Dr. David Lipkin
52 years experience Internal Medicine
Go to ER: You may be impacted with hard stool. This can be treated in the ER.
Answered on Jan 29, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 18-year-old female asked:
Dr. Melanie Mintzer
41 years experience Family Medicine
Constipation: Magnesium citrate temporarily relaxes the smooth muscle in the large intestine and allows hard stool to start to move through it. The pain you might ... Read More
2
2 thanks
A 38-year-old male asked:
Dr. Kristi Woods
23 years experience Pediatrics
Safe on occasion: It is generally safe if used in the appropriate dose and not frequently, if you have no other medical problems (specifically kidney problems.).
1
1 thank
A 26-year-old female asked:
Dr. Ali Saberi
20 years experience Internal Medicine
May have cleared: Or u may have gone back to being constipated. If u are passing gas, this is a positive thing. Ways to avoid constipation are to Hydrate well, eat fibe ... Read More
A 30-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
CPE: You need a comprehensive physical exam, workup to included blood and urine testing, evaluation, diagnosis and treatment. Close your computer and call ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month